Serenace Problem

Discussion in 'Mental Health Disorders' started by depressedkitty, Sep 3, 2012.

Thread Status:
Not open for further replies.
  1. depressedkitty

    depressedkitty Active Member

    I was on half of 500mg of Serenace for a week. Didn't feel a thing (its for anxiety). Now I am really really scared because I was off it for 3 weeks and suddenly I woke up and the front of my head felt funny. Like I couldn't feel my emotions. Its hard to explain, basically I can feel happiness/sadness in my body/stomach but not in the front of my head anymore. its freaky as hell. What is this? It feels dead/numb.
     
  2. Chargette

    Chargette Well-Known Member

    I don't have any experience with this medication. When I want information, I go to http://www.drugs.com. This site has complete information on prescription medication. Have you talked to your doctor or pharmacist about what you are experiencing?

    I hope you feel better soon. :hug:
     
  3. depressedkitty

    depressedkitty Active Member

    Hello

    I went to the psyc and docotor who prescribed me those tablets. psyc said it was withdrawal symptoms and doc didn't believe me. I feel so lost.
     
Thread Status:
Not open for further replies.